Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Proximity relations in transformation groups


Author: Jesse Paul Clay
Journal: Trans. Amer. Math. Soc. 108 (1963), 88-96
MSC: Primary 54.80; Secondary 22.40
DOI: https://doi.org/10.1090/S0002-9947-1963-0154269-3
MathSciNet review: 0154269
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Joseph Auslander, Mean-L-stable systems, Illinois J. Math. 3 (1959), 566-579. MR 0149462 (26:6950)
  • [2] John D. Baum, An equicontinuity condition for transformation groups, Proc. Amer. Math. Soc. 12 (1961), 30-32. MR 0120631 (22:11381)
  • [3] N. Bourbaki, Elements de mathematique. I. Les structures fondamentales de l'analyse, Livre III, Topologie générale, Chapitre I, Actualités Sci. Ind. No. 858, Hermann, Paris, 1940. MR 0004747 (3:55e)
  • [4] Robert Ellis, Distal transformation groups, Pacific J. Math. 8 (1958), 401-405. MR 0101283 (21:96)
  • [5] Robert Ellis and W. H. Gottschalk, Homomorphisms of transformation groups, Trans. Amer. Math. Soc. 94 (1960), 258-271. MR 0123635 (23:A960)
  • [6] E. E. Floyd, A nonhomogeneous minimal set, Bull. Amer. Math. Soc. 55 (1949), 957-960. MR 0033535 (11:453g)
  • [7] W. H. Gottschalk, Minimal sets: An introduction to topological dynamics, Bull. Amer. Math. Soc. 64 (1958), 336-351. MR 0100048 (20:6484)
  • [8] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ. Vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 0074810 (17:650e)
  • [9] G. A. Hedlund, Sturmian minimal sets, Amer. J. Math. 66 (1944), 605-620. MR 0010792 (6:71f)
  • [10] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.80, 22.40

Retrieve articles in all journals with MSC: 54.80, 22.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0154269-3
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society